# SDR AALA970850

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THE LT BUMPER Z-CHANNEL RAIL IS CORRODED ALONG THE UPPER EDGE AT THE FASTENER ATTACH LOCATIONS.  REMOVED LT BUMPER 'Z' RAIL AND INSTALLED NEW BUMPER RAIL PER SRM 51-01-00-5 AND SEALED EDGES.  TST:  59,206.24.  CYCLES, 20,343.  (X)
